# SDR 06FDEA04107

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Nut Plate
- Part number: AFA70581
- Condition: Damaged
- Location: Strobe Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANTI-COLLISION STROBE LIGHT 14 MOUNTING NUT PLATE FOUND DAMAGED. REPAIRED IAW EA 1-5330-106553.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
